Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Sudden onset of nausea, sweating, dizziness, headache, anemic and having heavy periods. Cause? Found thick uterine lining, scheduled for d&c

For over 6 months now, I get episodes about 1-2 times a month of sudden onset nausea , profuse sweating, dizziness , and headache. I ve also had heartburn for the last 5 days. I also have been recently diagnosed with slight anemia and have very heavy periods that last 7-8 days. My doctors are currently running tests on me and they just found a thick uterine lining of 11mm a week after my period ended. I m scheduled for a d&c this week to check for abnormal cells. It sounds like they have found a couple of different issues here with me, but I m most concerned about the nausea and dizziness episodes I mentioned earlier. It s very difficult to deal with as I m out of commission when it happens - meaning I can t work or take care of my children. Any ideas what this might be caused from? My primary care physician is sending me for an ultrasound of the abdomen next week.
Asked On : Thu, 24 May 2012
Answers:  1 Views:  420
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Jessica,
Welcome to healthcare magic.
After analyzing your symptoms it appears as though you have a hormonal problem while it may be thyroid related i am more inclined to believe it is PCOS (Polycystic ovarian syndrome). It is a widely prevalent condition and is treatable.

The condition usually presents with a variety of symptoms that are a manifestation of a curious interplay between the levels of two different but interrelated hormones-Estrogen and Progesterone.

This can be diagnosed through an ultrasound but at times it is missed especially if the cycts are too small.

The D & C has both diagnostic and therapeutic advantage because it will cause the bleeding to stop immediately, so that is a good thing to do.

Regards-Dr. Thomas

Answered: Thu, 24 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor